# SDR CALA2013081290355

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 41,885 hours, 18,122 cycles
- Engine: Iae V2527A5
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED LOOSE FASTENER ON LT VERTICAL STABILIZER.  SECURED FASTENER.
